# SDR AALA201704059025

- Difficulty date: April 4, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 7,874 hours, 2,482 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DOOR 4L DAMPER / EMERGENCY OPERATION CYLINDER, PRESSURE LOW. SERVICED 4L DOOR DAMPER / EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
